Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 176, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2007, 3:43 PM EDT for Lycoming County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2007, 3:43 PM EDT (19:43 UTC)
- Expired
- Jun 28, 2007, 4:15 PM EDT
- In force
- 32 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lycoming County, PA
The radar
The Binghamton radar (KBGM), 118 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 281943 SVRCTP PAC081-282015- /O.NEW.KCTP.SV.W.0176.070628T1943Z-070628T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 343 PM EDT THU JUN 28 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA... * UNTIL 415 PM EDT * AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR LAIRDSVILLE...OR 16 MILES EAST OF MONTOURSVILLE...AND MOVING SOUTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4134 7665 4118 7676 4118 7665 4125 7650 $$ FORECASTER: JUNG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:47 PM EDT, 56 minutes earlier.
Area forecast discussion, Jun 28, 2:47 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED TO INCLUDE WATCH ZONES NATIONAL WEATHER SERVICE STATE COLLEGE PA 247 PM EDT THU JUN 28 2007 .SYNOPSIS... A COLD FRONT EXTENDING FROM NEAR KELM...SOUTHWEST TO KIDI AND KPIT WILL PUSH SOUTHEAST ACROSS THE REGION LATE THIS AFTERNOON... REACHING THE LOWER SUSQUEHANNA VALLEY EARLY THIS EVENING. THIS FRONT WILL TRIGGER NUMEROUS SHOWERS AND SCATTERED STRONG TO SEVERE THUNDERSTORMS ALONG AND AHEAD OF IT. IN THE WAKE OF THE COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND HUMIDITY FOR THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... UPDATE FOR SEVERE THUNDERSTORM WATCH #461 VALID UNTL 03Z. LATEST RUC SHOWS CINH HAS ERODED ACROSS MUCH OF THE AREA DESPITE EARLIER LOW/MID LVL CLOUD COVER. BEST HEATING AND INSTABILITY WILL OCCUR ACROSS THE LOWER SUSQ VALLEY. LATEST RADAR SHOWS BROKEN LINE OF MULTI-CELL TSRA MOVG ESEWD ACROSS NCENT PA. SUFFICIENT INSTABILITY AND DEEP LAYER SHEAR WILL SUPPORT DAMAGING WINDS AS PRIMARY SVR WX THREAT...WITH LARGE HAIL A SECONDARY THREAT GIVEN WARM AIR ALOFT. 0-1KM ENERGY HELICITY MAX OF AROUND 1 M2/S2 WILL OCCUR ACROSS THE LOWER SUSQ VALLEY BETWEEN 19-22Z...WHICH PLACES IT NEAR THE LOWER BOUNDARY FOR SUPERCELL POTENTIAL. OTHERWISE...THE PRIMARY TSRA TYPE /BASED ON A MODERATE...MORE UNIDIRECTIONAL MEAN LOW-MID LEVEL WESTERLY FLOW/ IS EXPECTED TO BE MORE MULTICELLULAR WITH THE POTENTIAL FOR EMBEDDED MINI BOW ECHOES AND BROKEN-S SIGNATURES IN THE TSRA LINES THAT DEVELOP IN ADVANCE OF THE FRONT. CAPES FROM SREFS AND NAM VERY WELL-ALIGNED IN THE 1000-1200 J/KG REALM IN THE SOUTHERN TIER...MAINLY TO THE SOUTH AND EAST OF A KAOO TO KSEG LINE. WILL THEREFORE INCLUDE ENHANCED WORDINGS FOR THESE SOUTHERN AREAS. ALSO NOTED BY THE PREVIOUS SHIFT AND SUPPORTING THE DISCUSSION ABOVE IS...WIND FIELDS ARE BETTER THAN WED EVENING...AS THEY COULD TOP 25KTS OF DEEP LAYER SHEAR. THIS SHOULD PROVIDE FOR A BIT MORE ORGANIZATION IN LINEAR OR MULTI-CELL CLUSTERS. EXPECT WIND DAMAGE TO BE THE MOST LIKELY PROBLEM...WITH BIG HAIL AGAIN TOUGH TO GET WITH SUCH DEEP WARM AIR - FZG LEVEL AT 14KFT OR HIGHER. MBE VECTORS AGAIN RATHER SHORT...BUT THESE STORMS SHOULD BE MOVING ALONG...AND WE HAVE NOT HAD WIDESPREAD RAIN TO MAKE THE GROUND ALL THAT WET. FFGS ARE STILL BETTER THAN 3 INCHES IN AN HOUR. BASIN AVG RAINFALL AMOUNTS WED AFTERNOON AND EVENING WERE IN THE RANGE OF ONE HALF...TO THREE QUARTERS OF AN INCH WITH SOME LOCALIZED 1 TO 2 INCH AMOUNTS. WILL BE FOCUSING ON THE SCENT ZONES...EAST TO THE MID AND LOWER SUSQ VALLEY FOR THE POTENTIAL OF TRAINING TSRA AND LOCALLY HEAVY RAIN. IT/S THESE AREAS THAT RECEIVED THE HEAVIEST RAINFALL FROM MULTIPLE SHOWERS AND TSRA YESTERDAY. PREVIOUS FCST TEMPS AND POPS LOOK IN DECENT SHAPE SO ONLY EXPECT SOME MINOR CHANGES IN THESE FIELDS. TEMPS WILL NOT BE AS HOT AS RECENT DAYS WITH MID 70S IN THE NRN MTNS AND UPPER 80S TO NEAR 90 IN THE LWR SUSQ. THE STORMS SHOULD CONTINUE PUSHING EAST AND SOUTH BUT WILL STILL BE ALONG THE SOUTHERN BORDERS AT SUNSET. && .SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY NIGHT/... THUNDERSTORMS WILL PRESS SOUTH AND EAST LATER TONIGHT...AND SOME CLEARING MAY TRY TO WORK DOWN INTO THE NORTHERN ZONES...BUT CLOUDS SHOULD LINGER AND FOG WILL MOST LIKELY FORM EVEN IF IT TRIES TO CLEAR. THE FRONT WILL MOST LIKELY HANG UP RIGHT ON THE SOUTHERN BORDER LATER TONIGHT...WHICH COULD TRANSLATE INTO SHOWERS LINGERING ALONG AND SOUTH OF THE TURNPIKE THROUGH THE MORNING ON FRIDAY. MINS TONIGHT SHOULD BE IN THE 60S IN THE SOUTH BUT COULD GET NEAR 50 IN THE NORTH. HIGHS ON FRIDAY WILL GENERALLY BE IN THE 70S. BUT...THEN THE DRY AIR MAKES A GOOD PUSH AS THE POSSIBLE WAVE ALONG THE FRONT MOVES TO THE EAST OF THE REGION AND DIRECT CIRCUALTION BRINGS IN THE COOLER...DRIER AIR TO THE SOUTHERN COUNTIES ON FRIDAY NIGHT. FRIDAY NIGHT WILL FEATURE CLEARING AND ONLY A LITTLE FOG. && .LONG TERM /SATURDAY THROUGH THURSDAY/... OMEGA BLOCKING PATTERN TAKES SHAPE ACROSS NOAM INTO THE WEEKEND WITH MUCH COOLER AND DRIER AIR ACCOMPANYING HIGH PRESSURE MOVG SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS COOLER THAN CLIMO. LATEST GFS HAS TRENDED CLOSER TO THE ECMWF/GEFSMEAN IN DEPICTING A FLATTER SOLUTION ALOFT HEADING INTO NEXT WEEK. THE NERN CONUS TROF APPEARS TO GRADUALLY LIFT NEWD WITH WAA ACTIVITY THREATENING THE AREA BY EARLY NEXT WEEK AS SHORT WAVE ENERGY TRANSLATES THROUGH THE NWLY FLOW. TOWARD MID-WEEK PATTERN LOOKS TO TAKE ON A POSITIVE PNA LOOK. TEMPS SHOULD REBOUND BACK TO SEASONABLE LEVELS FOR EARLY NEXT WEEK. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... WIDESPREAD MVFR VSBYS WITH POCKETS MVFR CIGS /AND EVEN SOME IFR CIGS ACROSS THE NRN AND WRN MTNS OF PENN/ WILL PERSIST THROUGH EARLY THIS EVENING AS A COLD FRONT ACCOMPANIED BY A LINE OF HEAVY SHOWERS AND TSRA MOVES SOUTHEAST ACROSS THE REGION. DRIER AIR WILL GRADUALLY FILTER SOUTHEAST ACRS PENN LATER TONIGHT AND FRIDAY LEADING TO SCT-BKN MVFR CLOUDS. THE RELATIVELY LIGHT SFC WIND FROM THE NORTH/NW TONIGHT AND FRI MORNING WILL COMBINE WITH THE LEFTOVER LLVL MOISTURE FROM THE RAIN TO PRODUCE AREAS OF MVFR VSBYS IN FOG LATER TONIGHT. THERE COULD BE ANOTHER SEVERAL HOUR PERIOD OF BORDERLINE MVFR STRATO CU LATE TONIGHT THROUGH THE MID MORNING FRIDAY AND HAVE NOTED THIS POTENTIAL IN MOST TAF SITES FROM 06Z-12Z FRIDAY. FOR THE WEEKEND INTO EARLY NEXT WEEK...DRIER AIR WILL BRING ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA. INCREASING TEMPERATURES AND MOISTURE WILL RETURN FOR THE MIDDLE OF NEXT WEEK WITH THE CHC FOR MAINLY LATE AFTERNOON/EVENING SCATTERED SHRA/TSRA AND MVFR CIGS AND VSBYS. && .CTP WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH #461 FOR PA ZONES 009-041-043-055-057-071-075-099-107-133. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT
Hazardous weather outlook, Jun 28, 2:35 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 235 PM EDT THU JUN 28 2007 PAZ012-017>019-024>028-033-041-042-045-046-049>053-291845- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 235 PM EDT THU JUN 28 2007 ...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL FORM TODAY AS A COLD FRONT MOVES THROUGH DURING THE AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING DOWNBURST WIND GUSTS...WITH LARGE HAIL A SECONDARY THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE FROM THESE STORMS...BUT WIDESPREAD FLOODING IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. PAZ004>006-010-011-037-291845- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- 235 PM EDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. PAZ034>036-056>059-063>066-291845- BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 235 PM EDT THU JUN 28 2007 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEASTERN PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. STEINBUGL
In the hours before
Special weather statement, Jun 28, 11:39 AM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1139 AM EDT THU JUN 28 2007 PAZ005-006-281715- MCKEAN-POTTER- 1139 AM EDT THU JUN 28 2007 ...A FEW STRONG THUNDERSTORMS WILL AFFECT NORTHERN MCKEAN AND NORTHERN POTTER COUNTIES THROUGH 115 PM EDT... AT 1138 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF OLEAN TO 7 MILES SOUTHWEST OF BRADFORD...MOVING EAST SOUTHEAST AT 25 MPH. BRIEF WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. A 10 TO 15 MINUTE PERIOD OF HEAVY RAIN WILL ALSO FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR LEWIS RUN...BRADFORD AROUND 1145 AM... REW...ELDRED AROUND NOON...SMETHPORT...SHINGLEHOUSE AROUND 1215 PM... GENESEE...PORT ALLEGANY AROUND 1230 PM AND ROULETTE AROUND 1245 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 446...STATE ROAD 449. FORECASTER: LAMBERT
Special weather statement, Jun 28, 12:47 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1247 PM EDT THU JUN 28 2007 PAZ006-037-041-281845- NORTHERN LYCOMING-POTTER-TIOGA- 1247 PM EDT THU JUN 28 2007 ...A LINE OF STRONG THUNDERSTORMS ALONG A COLD FRONT WILL MOVE SOUTHEAST AFFECT NORTHWESTERN LYCOMING...POTTER AND TIOGA COUNTIES THROUGH 245 PM EDT... AT 1246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF WELLSVILLE TO 4 MILES SOUTH OF OSWAYO TO PORT ALLEGANY...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR ULYSSES...ROULETTE AROUND 100 PM... WESTFIELD...AUSTIN AROUND 115 PM...KNOXVILLE...ELKLAND AROUND 130 PM...KEENEYVILLE...GALETON AROUND 145 PM...TIOGA AND TIOGA JUNCTION AROUND 200 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...STATE ROAD 449. FORECASTER: LAMBERT
Special weather statement, Jun 28, 1:23 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 123 PM EDT THU JUN 28 2007 PAZ017-024-281800- CAMBRIA-CLEARFIELD- 123 PM EDT THU JUN 28 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAMBRIA AND SOUTH CENTRAL CLEARFIELD COUNTIES... AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTH OF EBENSBURG...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR IRVONA AROUND 130 PM...COALPORT AROUND 135 PM AND BLANDBURG AROUND 145 PM. FORECASTER: STEINBUGL
Special weather statement, Jun 28, 2:06 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 206 PM EDT THU JUN 28 2007 PAZ006-011-012-017>019-024>026-033-037-041-042-045-046-282000- BLAIR-CAMBRIA-CAMERON-CLEARFIELD-HUNTINGDON-NORTHERN CENTRE- NORTHERN CLINTON-NORTHERN LYCOMING-POTTER-SOMERSET-SOUTHERN CENTRE- SOUTHERN CLINTON-SOUTHERN LYCOMING-SULLIVAN-TIOGA- 206 PM EDT THU JUN 28 2007 ...A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A COLD FRONT WILL MOVE SOUTHEAST AND AFFECT THE COUNTIES OF CAMBRIA...CENTRE... CLEARFIELD...CLINTON...LYCOMING...NORTH CENTRAL SOMERSET...NORTHERN BLAIR...NORTHWESTERN HUNTINGDON...SOUTHEASTERN CAMERON... SOUTHEASTERN POTTER...SOUTHERN TIOGA AND SULLIVAN THROUGH 4 PM EDT... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF MANSFIELD TO 5 MILES WEST OF WELLSBORO TO 5 MILES NORTHEAST OF VANDERGRIFT...MOVING SOUTHEAST AT 25 MPH. LOCALIZED STRONG WIND GUSTS BETWEEN 40 AND 50 MPH ARE POSSIBLE WITH THESE STORMS. ALSO...A 15 TO 30 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR TAMARACK...LEETONIA AROUND 215 PM... WESTPORT...SLATE RUN AROUND 230 PM...WOODLAND...WALLACETON AROUND 245 PM...WESTOVER...RAMEY AROUND 300 PM...FERNDALE AND WESTMONT AROUND 315 PM....WILLIAMSPORT...STATE COLLEGE AND ALTOONA BETWEEN 330 PM AND 4 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 103...I-80 BETWEEN MILE MARKERS 104 AND 190...I-99 BETWEEN MILE MARKERS 32 AND 51... I-180 BETWEEN MILE MARKERS 17 AND 29. FORECASTER: LAMBERT
Special weather statement, Jun 28, 2:19 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 219 PM EDT THU JUN 28 2007 PAZ051>053-281915- COLUMBIA-MONTOUR-NORTHUMBERLAND- 219 PM EDT THU JUN 28 2007 ...STRONG THUNDERSTORMS WILL MOVE EAST SOUTHEAST AND AFFECT NORTHERN NORTHUMBERLAND...SOUTHERN COLUMBIA AND SOUTHERN MONTOUR COUNTIES THROUGH 315 PM EDT... AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 2 STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF DANVILLE TO 4 MILES EAST OF MIFFLINBURG...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR NORTHUMBERLAND...MOORESBURG AROUND 230 PM...BLOOMSBURG...SUNBURY AROUND 245 PM...MAINVILLE...STONINGTON AROUND 300 PM...NUMIDIA AND SHUMANS AROUND 315 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 217 AND 233. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...ROUTE 11...STATE ROAD 61. FORECASTER: LAMBERT
Special weather statement, Jun 28, 3:27 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 327 PM EDT THU JUN 28 2007 PAZ018-019-024>028-033-034-045-046-049>053-282100- BEDFORD-BLAIR-CAMBRIA-COLUMBIA-HUNTINGDON-JUNIATA-MIFFLIN-MONTOUR- NORTHERN CENTRE-NORTHUMBERLAND-SNYDER-SOMERSET-SOUTHERN CENTRE- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- 327 PM EDT THU JUN 28 2007 ...SCATTERED STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF BEDFORD...BLAIR...CAMBRIA...CENTRE...COLUMBIA...MIFFLIN...MONTOUR... NORTH CENTRAL JUNIATA...NORTHERN HUNTINGDON...NORTHERN NORTHUMBERLAND...SNYDER...SOMERSET...SOUTHEASTERN CLINTON... SOUTHEASTERN LYCOMING AND UNION THROUGH 5 PM EDT... AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF SHICKSHINNY TO WILLIAMSPORT TO 7 MILES NORTHWEST OF BELLEFONTE TO 8 MILES SOUTHEAST OF BLAIRSVILLE TO 9 MILES EAST OF UNIONTOWN...MOVING EAST AT 30 MPH. BRIEF WIND GUSTS BETWEEN 40 AND 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THE STRONGER THUNDERSTORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR FERNDALE...ZION AROUND 345 PM...SPRING HILL...CAMBRA AROUND 400 PM...WILLIAMSBURG...WHIPPLE DAM STATE PARK AROUND 415 PM...WEST MILTON...WELLERSBURG AROUND 430 PM...YEAGERTOWN AND WOODBURY AROUND 445 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 105 AND 153...I-80 BETWEEN MILE MARKERS 155 AND 247...I-99 BETWEEN MILE MARKERS 0 AND 51...I-180 BETWEEN MILE MARKERS 1 AND 18. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...STATE HIGHWAY 147...ROUTE 11...ROUTE 15...ROUTE 22... ROUTE 22/522...ROUTE 30...ROUTE 219...ROUTE 220...ALT ROUTE 220... ROUTE 322...ROUTE 322/22...ROUTE 522...STATE ROAD 26...STATE ROAD 45...STATE ROAD 56...STATE ROAD 118...STATE ROAD 350...STATE ROAD 453. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:22 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 68 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.